Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2020, Volume 24, Number 1, Pages 187–198 (Mi vsgtu1657)  

Short Communication
Differential Equations and Mathematical Physics

The nonlocal problem for a non-stationary third order composite type equation with general boundary condition

A. R. Khashimov

Tashkent Financial Institute, Tashkent, 100000, Uzbekistan

Abstract: We consider a nonlocal boundary value problem for non-stationary composite type equation of the third order. The values of function and its derivatives up to the second order on the boundary are given as a linear combination. The initial conditions are nonlocal. We prove the unique solvability for this problem. In proving the problem solution uniqueness we use the method of energy integrals and the theory of quadratic forms. For the problem solution construction we use the potential theory and Volterra integral equations. Some asymptotic properties of the fundamental solutions of the equation are studied.

Keywords: non-stationary equations, fundamental solutions, boundary value problem, potential theory, energy integral method, third order equations, composite type equations, system of integral equations, nonlocal problem

DOI: https://doi.org/10.14498/vsgtu1657

Full text: PDF file (881 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956
MSC: 35M10
Received: October 24, 2018
Revised: August 22, 2019
Accepted: January 27, 2020
First online: April 6, 2020

Citation: A. R. Khashimov, “The nonlocal problem for a non-stationary third order composite type equation with general boundary condition”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 24:1 (2020), 187–198

Citation in format AMSBIB
\Bibitem{Kha20}
\by A.~R.~Khashimov
\paper The nonlocal problem for a non-stationary third order composite type equation with general boundary condition
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2020
\vol 24
\issue 1
\pages 187--198
\mathnet{http://mi.mathnet.ru/vsgtu1657}
\crossref{https://doi.org/10.14498/vsgtu1657}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1657
  • http://mi.mathnet.ru/eng/vsgtu/v224/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:158
    Full text:62
    References:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021